# SDR RU3A9903

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18
- Make and model: Beech F90
- Aircraft serial: LA145
- System (JASC): 6120 · Propeller Controlling System
- Part: Screw
- Condition: Sheared
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PROPELLER CHANGE RUN-UP, SAFETY SCREW WHICH HOLDS DOWN LINK PIN TO LINK ARM SHEARED OFF CAUSING THE BLADE TO MOVE INTO FEATHER.  (X)
